MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. Hard Base Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. BARD, INC. (BASD) -3006260740 M.R.I. Hard Base Implantable Port, Hickman Single-Lumen, 9.6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 0604550
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Thrombosis/Thrombus (4440)
Date of Event 06/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported infection as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the litigation process that sometime post a port placement, the patient was allegedly developed with unspecified infection.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.B5, d1, d4 (medical device catalog #, unique identifier (udi) #), g3, h6 (patient, method, result, conclusion) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the litigation process that, on (b)(6) 2005, a patient was implanted with port via the left subclavian vein for chemotherapy treatment for recurrent cervical cancer.Sometime after the port placement, it was reported that the patient was diagnosed with an unspecified infection and thrombosis.Subsequently, the port was removed.However, the current status of the patient was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: although the physical device was not returned for evaluation, medical records were provided for review.Medical record states that, the patient underwent an implantable port placement procedure via left subclavian vein using a bardport due to the need for vascular access as part of chemotherapy for recurrent cervical cancer treatment.Catheter tip was positioned at the junction between the superior vena cava and the right atrium, it was confirmed by fluoroscopic guidance.The investigation is inconclusive for the reported infection and thrombosis as no evidence was found in the provided report.A review of sterilization records, endotoxin testing results, and bioburden data was conducted in accordance with applicable quality system and regulatory requirements, and no nonconformances or anomalies were identified.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B1, d4 (medical device lot #, unique identifier (udi) #), g3, h6 (device, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. Hard Base Implantable Port, Hickman Single-Lumen, 9.6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key22291602
Report Number3006260740-2025-04039
Device Sequence Number8319211
Product Code LJT
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0604550
Device Lot Number22EP5128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer02/05/2026
08/26/2026
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date03/04/2026
08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown